Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 207, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 5, 2005, 9:36 PM CST for McLean County, Woodford County, Illinois. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2005, 9:36 PM CST (03:36 UTC)
- Expired
- Nov 5, 2005, 10:30 PM CST
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties McLean County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 9:50 PM CST | TSTM WND DMG | Stanford, IL | PORTION OF ROOF RIPPED OFF OLYMPIA HIGH SCHOOL. FENCING DAMAGED AT BASEBALL FIELD. |
| Nov 5, 9:58 PM CST | TSTM WND GST 50 | Bloomington, IL | 50 TO 60 MPH WIND GUST...ESTIMATED |
| Nov 5, 10:00 PM CST | TSTM WND DMG | Colfax, IL | 12 POWER POLES DOWN. TIME ESTIMATED. |
| Nov 5, 10:00 PM CST | HAIL 1 | Mclean, IL | |
| Nov 5, 10:02 PM CST | TSTM WND DMG | 2 E Lexington, IL | METAL MACHINE SHED DESTROYED. ANOTHER ONE HAD WALLS BLOWN OUT. 2-STORY CORN CRIB BARN TWISTED AND SHEARED ABOUT 2 FEET OFF GROUND. TIME ESTIMATED. |
| Nov 5, 10:08 PM CST | TSTM WND DMG | 3 Se Colfax, IL | 45 FOOT TALL PINE TREE TWISTED AT 10 FT ELEVATION, AND ANOTHER BROKEN AT 20 FT ELEVATION. 10 INCH BRANCHES BROKE. 30 FOOT APPLE TREE UPROOTED, ANOTHER ONE BROKEN OFF AT GROUND LEVEL. |
| Nov 5, 10:12 PM CST | TSTM WND DMG | 7 Se Chenoa, IL | 10 X 20 FT SHED MOVED ABOUT 30 FEET. DOOR BLOWN OFF SHED. TIME ESTIMATED. |
| Nov 5, 10:15 PM CST | TSTM WND DMG | 1 E Lexington, IL | SEVERAL TREES DOWN. SOME FELL ON HOUSE AND GARAGE CAUSING DAMAGE. |
| Nov 5, 10:15 PM CST | TSTM WND DMG | 3 Sw Anchor, IL | BARN WALL COLLAPSED. PART OF METAL ROOF BLOWN 150 FEET AND WRAPPED AROUND A TREE. |
| Nov 5, 10:17 PM CST | TSTM WND DMG | 7 Nw Anchor, IL | DOORS BLOWN OFF A METAL SHED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 9:30 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 060337
SVRILX
ILC113-203-060430-
/O.NEW.KILX.SV.W.0207.051106T0336Z-051106T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CST SAT NOV 5 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS
MCLEAN COUNTY IN CENTRAL ILLINOIS
* UNTIL 1030 PM CST
* AT 930 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF GOODFIELD TO
MCLEAN...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF PEKIN TO 10
MILES NORTHEAST OF LINCOLN...AND WAS MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUREKA
HEYWORTH
DANVERS
CARLOCK
SECOR
NORMAL
BLOOMINGTON
ROANOKE
OTHER LOCATIONS IN THE WARNING INCLUDE...ANCHOR...ARROWSMITH...
CHENOA...COLFAX...CONGERVILLE...COOKSVILLE...DOWNS...EL PASO...
ELLSWORTH...GRIDLEY...HUDSON...KAPPA...LEXINGTON...PANOLA...PLEASANT
HILL...TOWANDA...SHIRLEY...CROPSEY...HOLDER...LE ROY...SAYBROOK AND
STANFORD.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4076 8893 4075 8859 4064 8859 4062 8856
4061 8847 4042 8847 4030 8883 4029 8927
4062 8927 4063 8932 4074 8932 4076 8936
4089 8894
$$
BAK2 follow-up statements
000
WWUS53 KILX 060401
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CST SAT NOV 5 2005
ILC113-203-060430-
/O.CON.KILX.SV.W.0207.000000T0000Z-051106T0430Z/
MCLEAN-WOODFORD-
1001 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR MCLEAN AND SOUTHEASTERN WOODFORD COUNTIES...
AT 959 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF PANOLA TO 5 MILES SOUTH OF GRIDLEY TO HOLDER...OR ALONG A
LINE EXTENDING FROM 16 MILES NORTHEAST OF EUREKA TO 14 MILES NORTH OF
BLOOMINGTON TO 11 MILES SOUTHEAST OF BLOOMINGTON...MOVING NORTHEAST
AT 50 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
LEXINGTON.
COOKSVILLE.
CHENOA.
SAYBROOK.
COLFAX.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4076 8893 4075 8859 4064 8859 4062 8856
4061 8847 4042 8847 4030 8883 4029 8927
4062 8927 4063 8932 4074 8932 4076 8936
4089 8894
$$
&
BAK000
WWUS53 KILX 060428
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CST SAT NOV 5 2005
ILC021-060445-
/O.CON.KILX.SV.W.0208.000000T0000Z-051106T0445Z/
CHRISTIAN-
1027 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR CHRISTIAN COUNTY...
AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF MOUNT AUBURN TO 6 MILES SOUTHEAST OF
VANDERVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
DECATUR TO NOKOMIS...MOVING EAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TAYLORVILLE.
STONINGTON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3964 8954 3964 8950 3968 8949 3969 8943
3974 8943 3975 8933 3979 8929 3978 8918
3939 8906 3936 8913 3936 8953
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 8:30 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Nov 5, 8:30 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 830 PM CST SAT NOV 5 2005 .DISCUSSION... COLD FRONT OVER CENTRAL MISSOURI IS ACCELERATING AND BEGINNING TO CATCH UP TO LINE OF SEVERE STORMS MOVING INTO WESTERN COUNTIES. STRONG MID-LEVEL WAVE OVER EASTERN KANSAS IS ALSO APPROACHING STORM WITH 80+ KT 300 MB JET. AS WAVE...FRONT...AND ANTECEDENT LINE CONVERGE OVER WESTERN ILLINOIS...SEVERE WEATHER WILL LIKELY CONTINUE WITH DAMAGING WINDS THE PRIMARY THREAT. SHEAR MAY BE SUFFICIENT FOR BRIEF TORNADOES NEAR BOUNDARIES. WILL NOT ALTER CURRENT FORECAST WHICH EMPHASIZES SEVERE WEATHER THREAT THROUGH 08Z. && .PREV DISCUSSION... MAIN CONCERN THIS FCST PACKAGE WITH SEVERE POTENTIAL THIS EVENING AND THEN WITH NEXT SIGNIFICANT SHORTWAVE AND FRONTAL PASSAGE MID WEEK. MODELS SIMILAR NOW WITH THIS EVENINGS SYSTEM AS IT TRACKS QUICKLY ACRS THE MID-MISSISSIPPI VALLEY. SOME MODEL DIFFERENCES SEEN WITH THE SYSTEM APPROACHING THE STATE LATE TUESDAY AND WED...ESPECIALLY WITH THE WARM ADVECTION PRECIP THREAT DEPICTED FOR LATE MONDAY NIGHT AND TUESDAY OVER OUR NORTHERN COUNTIES. FOR NOW... WL TEND TO SIDE MORE WITH THE GFS AS IT HAS SHOWN GOOD CONSISTENCY WITH THIS SYSTEM. SHORT TERM...TONIGHT THROUGH TUESDAY... LATEST SFC ANALYIS INDICATING LOW PRESSURE OVER SE KANSAS WITH A WARM FRONT STRETCHING FROM THE LOW INTO NRN MO AND AT OR JUST NORTH OF GALESBURG AND LACON. SCATTERED THUNDERSTORMS DEVELOPED IN THE STRONG WARM ADVECTION ZONE WHICH STRETCHED FROM NE OKLAHOMA INTO CNTRL MO AND SW IL THIS MORNING. AS MAIN SHORTWAVE ENERGY DROPS INTO KS THIS AFTN...SFC PRESSURE FALLS WILL CONTINUE OVER THE REGION ALLOWING THE BOUNDARY TO SHIFT FURTHER NORTH INTO NRN IL BY LATE AFTN. FOCUS THEN SHIFTS TO THE WEST WHERE STORMS SHOULD FIRE LATE THIS AFTN OR EVENING AS CAP WEAKENS AHEAD OF STRONG SPEED MAX AND 700-500 MB COLD ADVECTION. U OF I MESOSCALE MODEL SUGGESTING THAT THE TIME FRAME FROM 22Z-01Z THERE SHOULD BE A SIGNIFICANT INCREASE IN CONVECTON ACRS THE FCST AREA. BASED ON THE UPSTREAM SOUNDING AT SGF...WONDER IF THAT MAY BE TOO QUICK. ALL THE FCST SOUNDINGS SUGGEST THAT THE PRIMARY THREAT WOULD BE WITH STRAIGHT LINE WIND DAMAGE THIS EVENING...HOWEVER IF CELLS CAN BREAK THRU THE CAP EARLIER THAN EXPECTED...SOME DISCRETE SUPERCELLS WILL BE POSSIBLE OUT AHEAD OF THE MAIN LINE...WHICH COULD POSE A THREAT FOR NOT ONLY LARGE HAIL...BUT FOR AN ISOLATED TORNADO. CONVECTIVE LINE SHOULD SWEEP THROUGH OUR FCST AREA QUICKLY THIS EVENING AND PROBABLY BE EAST OF THE STATE BY 09Z. AFTER THAT...THE CONCERN WILL BE WITH THE DEEPENING LOW TO OUR NORTH AND GRADIENT WINDS ACRS OUR AREA THRU SUNDAY MORNING. WILL BE CLOSE TO ADVSY CRITERIA LATE TONIGHT AND SUNDAY MORNING...BUT WITH SYSTEM MOVING SO QUICKLY AWAY FROM OUR AREA AND AFTR COLLABORATION WITH SURROUNDING OFFICES TO THE NORTH AND EAST...HAVE DECIDED TO HOLD OFF ANY HEADLINES. QUIET WX RETURNS TO CNTRL IL FOR SUNDAY AS HIGH PRESSURE SETTLES IN FOR ABOUT A 24 TO 36 HOUR PERIOD. BEST COLD ADVECTION BEHIND DEPARTING LOW WILL BE TO OUR NORTH AND EAST...AND WITH ANY WRAP AROUND CLOUDS PUSHING AWAY FROM OUR AREA DURING THE AFTN...WE SHOULD SEE TEMPS CLIMB TO THE UPPER 50S TO LOWER 60S...OR CLOSE TO GUIDANCE. AS HIGH PUSHES TO OUR EAST MONDAY AFTN AND EVENING...RETURN FLOW ALREADY SETTING UP AND CONCERN FOR WARM ADVECTION PRECIP LATE MONDAY NIGHT OR TUESDAY. MODELS HAVE BEEN HINTING AT THIS FOR A COUPLE OF DAYS NOW AND MAY ADD SOME SLGT CHANCES AFTR MIDNIGHT MONDAY NIGHT AND INTO THE DAYLIGHT HOURS OF TUESDAY. TEMPERATURES SHOULD REBOUND QUICKLY BY TUESDAY WITH 850 TEMPS BACK TO AROUND +12C SUPPORTING AFTN HIGHS BACK INTO AT LEAST THE LOWER 70S. LONG TERM...WEDNESDAY THROUGH SATURDAY... ENSEMBLES SHOWING QUITE A BIT OF SPREAD FOR THE SECOND HALF OF THE FCST PERIOD WITH THE SHORTWAVE FCST TO DEEPEN IN TO OUR EAST...WHICH WOULD BRING QUITE A BIT COLDER AIR INTO THE AREA FOR THE END OF THE WEEK AND WEEKEND. WHERE THE MODELS ARE SHOWING SOME CONSISTENCY IS ACRS THE PACIFIC NORTHWEST WHERE A STRONG WESTERLY FLOW IS FCST TO CONTINUE...WHICH WOULD TRANSLATE TO A MORE PROGRESSIVE TROF ACRS THE ERN US...AND NOT AS MUCH COLD AIR INTRUSION INTO OUR AREA. FOR NOW...WL HOLD THE FORT WITH COOLER TEMPERATURES BEHIND THE MIDWEEK SYSTEM AND NOT GET TOO AGRESSIVE WITH ANY COOL OFF FOR THE END OF THE WEEK. STILL SOME UNCERTAINTY WITH THE PROGRESS OF THE MIDWEEK COLD FRONT WHICH SOME MODELS SUGGEST MAY GET HUNG UP ACRS THE OHIO VALLEY AS IT BECOMES PARALLEL TO THE UPPER FLOW. THIS WOULD LEAD TO RAIN CHANCES ACRS OUR AREA EXTENDING THRU WED INTO THU. FOR NOW...WL LET A FEW MORE MODEL RUNS IRON OUT THIS DIFFERENCE BEFORE MAKING ANY WHOLE-SALE CHANGES IN THE DAY 5 AND 6 FORECAST. && && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. && BARKER/SMITH
Hazardous weather outlook, Nov 5, 11:15 AM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1115 AM CST SAT NOV 5 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-061200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1115 AM CST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY SEVERE WEATHER THREAT BEING LARGE HAIL AND DAMAGING WIND GUSTS FROM 5 PM TO MIDNIGHT. THERE IS ALSO A RISK OF ISOLATED TORNADOES SOUTHEAST OF THE ILLINOIS RIVER. A COLD FRONT WILL THEN PUSH EAST ACROSS ILLINOIS TONIGHT... ENDING THE THREAT FOR THUNDERSTORMS FROM WEST TO EAST BY 3 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. KMH
In the hours before
Local storm report, Nov 5, 8:44 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
11/05/2005 MORGAN IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN IN THE CITY OF JACKSONVILLE.
&&
KELLYLocal storm report, Nov 5, 8:59 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 S BEARDSTOWN 39.95N 90.43W
11/05/2005 CASS IL LAW ENFORCEMENT
TREE DOWN ACROSS IL ROUTE 67.
0825 PM HAIL ARENZVILLE 39.88N 90.37W
11/05/2005 0.75 INCH CASS IL LAW ENFORCEMENT
IN ARENZVILLE.
&&
KELLYLocal storm report, Nov 5, 9:16 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL PETERSBURG 40.01N 89.85W
11/05/2005 0.88 INCH MENARD IL LAW ENFORCEMENT
NICKEL SIZED HAIL REPORTED IN PETERSBURG.
0853 PM TSTM WND DMG OAKFORD 40.10N 89.97W
11/05/2005 MENARD IL LAW ENFORCEMENT
POWER LINES DOWN IN OAKFORD.
&&
KELLYLocal storm report, Nov 5, 9:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND DMG MASON CITY 40.20N 89.70W
11/05/2005 MASON IL LAW ENFORCEMENT
POWER LINES ALL OVER MASON CITY.
&&
KELLYLocal storm report, Nov 5, 9:32 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL ELKHART 40.02N 89.48W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
HAIL REPORTED IN ELKHART.
0927 PM HAIL HARTSBURG 40.25N 89.44W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
REPORT OF HAIL IN HARTSBURG.
0927 PM HAIL MIDDLETOWN 40.10N 89.59W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
HAIL FELL IN MIDDLETOWN.
&&
KELLYLocal storm report, Nov 5, 9:33 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL LINCOLN 40.15N 89.37W
11/05/2005 0.75 INCH LOGAN IL NWS EMPLOYEE
HAIL REPORTED IN LINCOLN.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 8:02 PM CST | Severe Thunderstorm Warning | ILX | Morgan, Scott | 43 min |
| Nov 5, 8:13 PM CST | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 41 min |
| Nov 5, 8:39 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason | 51 min |
| Nov 5, 8:45 PM CST | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 60 min |
| Nov 5, 9:07 PM CST | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 38 min |
| Nov 5, 10:07 PM CST | Severe Thunderstorm Warning | ILX | Christian | 38 min |
| Nov 5, 11:10 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 30 min |
| Nov 5, 11:45 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Nov 6, 1:23 AM CST | Severe Thunderstorm Warning | ILX | Lawrence | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.